# SDR CALA0000040

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 - 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT I/B SEAT TRACK CORRODED FROM STA 200-237.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-30-5.
